Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A uniqueness theorem for incompressible micropolar flows

Authors: C. V. Easwaran and S. R. Majumdar
Journal: Quart. Appl. Math. 48 (1990), 201-207
MSC: Primary 76A05; Secondary 73B25
DOI: https://doi.org/10.1090/qam/1052130
MathSciNet review: MR1052130
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that subject to certain regularity assumptions on velocity and microrotation and a certain convergence condition on pressure, the flow of an incompressible micropolar fluid around a finite solid body is uniquely determined by the motion of the body.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76A05, 73B25

Retrieve articles in all journals with MSC: 76A05, 73B25

Additional Information

DOI: https://doi.org/10.1090/qam/1052130
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society